Alert archive / Indiana / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 151, NWS Indianapolis, IN

June 18, 2025Bartholomew County, Brown County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 18, 2025, 5:13 PM EDT for Bartholomew County, Brown County, Indiana. It was in force for 32 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2025, 5:13 PM EDT (21:13 UTC)
Expired
Jun 18, 2025, 5:45 PM EDT
In force
32 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Bartholomew County, IN, Brown County, IN

The radar

The Indianapolis radar (KIND), 64 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 5:17 PM EDTTSTM WND GST 67Spurgeons Corner, INMultiple tree branches down.
Jun 18, 5:21 PM EDTTSTM WND DMGColumbus, INlarge tree down, fence blown over. Time estimated by radar. Report via Twitter.
Jun 18, 5:24 PM EDTTSTM WND DMGColumbus, INTime estimated from radar. Multiple trees and wires down across the county with a few roads blocked. Report of one tree on the roof of a house in Columbus with no injuries. Multiple power outages. Report of a tree on top of four to six unoccupied cars in Colum
Jun 18, 5:27 PM EDTTSTM WND DMG1 Se Edinburgh, INLarge billboard blow over. Measured gust to just over 60 mph.
Jun 18, 5:29 PM EDTTSTM WND DMGTaylorsville, INTwo 18-inch diameter live trees sheared off approximately 50 feet up and fell on a house.
Jun 18, 5:46 PM EDTTSTM WND DMG5 W Columbus, INTwenty-inch diameter live tree was blown down by thunderstorm winds.
Jun 18, 5:52 PM EDTTSTM WND DMG2 Ne Columbus, INTwelve-inch diameter pine tree split in half.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 1:01 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 379 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
379 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

689 
WUUS53 KIND 182113
SVRIND
INC005-013-182145-
/O.NEW.KIND.SV.W.0151.250618T2113Z-250618T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
513 PM EDT Wed Jun 18 2025

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Brown County in south central Indiana...
  Bartholomew County in central Indiana...

* Until 545 PM EDT.

* At 512 PM EDT, a severe thunderstorm was located 8 miles southeast
  of Nashville, or 12 miles southwest of Columbus, moving northeast
  at 55 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Columbus, Edinburgh, Elizabethtown, Clifford, Spurgeons Corner,
  Newbern, Stone Head, Gnaw Bone, and Taylorsville.

This includes Interstate 65 between mile markers 61 and 78.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 800 PM EDT for central and
south central Indiana.

&&

LAT...LON 3920 8616 3935 8595 3920 8569 3917 8569
      3905 8610 3905 8616
TIME...MOT...LOC 2112Z 239DEG 50KT 3912 8612 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

CM
1 follow-up statement
217 
WWUS53 KIND 182127
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
527 PM EDT Wed Jun 18 2025

INC013-182137-
/O.CAN.KIND.SV.W.0151.000000T0000Z-250618T2145Z/
Brown IN-
527 PM EDT Wed Jun 18 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM EDT for central
Indiana.

LAT...LON 3930 8601 3935 8595 3920 8569 3917 8569
      3908 8601
TIME...MOT...LOC 2127Z 239DEG 50KT 3923 8588 

$$

INC005-182145-
/O.CON.KIND.SV.W.0151.000000T0000Z-250618T2145Z/
Bartholomew IN-
527 PM EDT Wed Jun 18 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL BARTHOLOMEW COUNTY...

At 527 PM EDT, a severe thunderstorm was located over Columbus,
moving northeast at 60 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Columbus, Edinburgh, Elizabethtown, Clifford, Newbern, and
Taylorsville.

This includes Interstate 65 between mile markers 62 and 78.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EDT for central
Indiana.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3930 8601 3935 8595 3920 8569 3917 8569
      3908 8601
TIME...MOT...LOC 2127Z 239DEG 50KT 3923 8588 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

CM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:54 PM EDT, 1 hour 19 minutes earlier. Its key messages:

  • Thunderstorms expected this afternoon and evening, with a strong possibility of severe storms. All hazards will be possible, though damaging winds will be the primary threat
  • Hot and humid this weekend with near Heat Advisory conditions by Sunday
Area forecast discussion, Jun 18, 3:54 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
354 PM EDT Wed Jun 18 2025

.KEY MESSAGES...

- Thunderstorms expected this afternoon and evening, with a strong
  possibility of severe storms. All hazards will be possible, though
  damaging winds will be the primary threat

- Hot and humid this weekend with near Heat Advisory conditions by
  Sunday

&&

.MESOSCALE UPDATE...
Issued at 354 PM EDT Wed Jun 18 2025

Buoyant low levels, low LCLs, and sufficient low level shear
continues to support a tornado threat late this afternoon. The
greatest threat will be associated with surges/RIJs within the QLCS,
and with discrete or quasi-discrete shallow supercells over southern
Indiana. Midlevel speed maxima enhanced by the upstream MVC will
enhance shear further over the next couple of hours. One potential
negative to a more robust tornado threat may be weakness in
hodograph aloft and poor venting.

&&

.SHORT TERM (This evening through Thursday)...
Issued at 1218 PM EDT Wed Jun 18 2025

...SEVERE WEATHER EXPECTED THIS AFTERNOON...
...BEST CHANCE OF SEVERE BETWEEN 1PM AND 9PM...

THIS MORNING INTO EARLY AFTERNOON

 A strong MCV (mesoscale convective vortex) has developed overnight
from yesterday's convection and is currently located over east
central Missouri. This feature will be enhanced by a shortwave
trough aloft, strengthen further, and track northeast through the
afternoon. Latest ACARS soundings out of IND show a fairly stable
boundary layer with only modest lapse rates aloft. However,
instability will increase as the near-surface layer continues to
warm. The hodograph is long and slightly curved in the 0-3km layer
and quite messy above that.

Going forward, as mentioned above, continued surface warming will
lead to a very unstable air mass by this afternoon ahead of the
approaching MCV. Guidance is generally within the 2000-3000 J/Kg
MLCAPE range, with a few members even higher. Of particular note is
the abundance of near-surface instability due to a very moist
boundary layer. Guidance shows 3CAPE values between 100-200 J/Kg
across the majority of our area by 18z.

STORM MODE AND HAZARD TYPE

With a stronger MCV materializing, greater mesoscale forcing for
convection will likely be present in addition synoptic-scale forcing
from the shortwave aloft. Additionally, greater backing within the
surface wind field is expected as one heads northwest (closer to the
low center). This backing may act to locally enhance curvature
within the low-level hodographs, leading to an increased tornado
threat.

In the low to mid-levels, the strong MCV is acting to enhance the
low-level jet which may reach 45-55kt as low as 925mb. With steep
boundary layer lapse rates anticipated, it would not take much to
mix these winds to the surface. Should any cold pools form and help
convection organize into lines or line segments, then RIJ
enhancement may lead to a more widespread / significant wind threat.

As for large hail potential, given weakness within the 500-250mb
flow this may not be that widespread. Still, given the amount of
CAPE present and fairly high ELs (10-12km), some isolated instances
of severe hail are certainly possible.

Our primary severe hazard today will depend on storm mode. Shear
vectors are oblique to a wind shift that extends southwest from the
MCV/low center. Combined with relatively weak flow aloft, a linear
to quasi-linear mode is preferred with the potential for some
discrete storms in the open warm sector. With abundant low-level
shear and moisture, a tornado threat is present especially as one
nears the MCV center and along a pseudo warm front extending to its
northeast. The tornado threat may occur in discrete storms as well
as within linear elements...especially if low-level flow can align
in such a way that promotes mesoscale circulations. Strong to severe
wind gusts are likely to be the primary hazard today given the steep
low-level lapse rates and intense LLJ, combined with
enhancement from potential cold pool dynamics.

In addition to the above hazards, flash flooding will be possible
should any storm training occur. Recent rainfall has lead to quicker
flash flood response times. A broad non-convective wind threat may
evolve on the southwest and south side of the departing MCV. Some
members of guidance show wind gusts between 40-50kt across our
northwestern counties later this afternoon. A wind advisory may be
needed across these areas later on.

TIMING

With the low/MCV now apparent, CAMs have come into better agreement
regarding timing. Activity may reach the Indiana/Illinois line as
early as 1pm, traversing Indiana during the afternoon hours before
exiting into Ohio around 9pm. Storms may linger a bit longer across
our south as the MCV lifts northeastward and the trailing boundary
slows.

&&

.LONG TERM (Thursday through Tuesday)...
Issued at 356 AM EDT Wed Jun 18 2025

Thursday will see an exiting upper wave and seasonable temperatures.
Some lingering showers and storms could still be around in the
morning, or even a few isolated pop ups in the afternoon, but
largely expecting most of the rain to have come to an end by
daybreak Thursday.

The end of the week and into the weekend high pressure both aloft
and near the surface will be building, tracking from Texas and then
centering over the Ohio Valley by Sunday. Heat and humidity will
dominate the long term as highs Saturday through mid next week will
be around 90 to 93 degrees and dewpoints persistently in the 70s.
With heat indices likely getting to above 100 for several days, it
is probably that heat advisories will be needed.

A few models are showing that isolated afternoon storms could be
possible given the heat and humidity, but would expect the high
pressure in place would be enough to suppress any showers or storms.
Chances for rain are looking better towards mid-next week when the
high pressure shifts further east, weakening over central Indiana.
Looking beyond the long term, hot, humid conditions are expected to
continue.

&&

.AVIATION (18Z TAF Issuance)...
Issued at 129 PM EDT Wed Jun 18 2025

Impacts:

- MVFR ceilings with scattered showers and thunderstorms this
  afternoon

- Strong to severe thunderstorms possible with IFR or worse
  conditions

- Showers and MVFR ceilings linger into the night, slowly clearing
  Thursday morning

Discussion:

A potent low pressure system approaching from the west will promote
scattered shower and thunderstorm activity today. Some storms could
be strong to severe with IFR conditions or worse. Otherwise, MVFR
ceilings should be present much of the time. MVFR ceilings may
continue into Thursday morning but gradual clearing is expected as
the day wears on.

Best chance of strong to severe storms is from 19z to 23z. Timing is
tricky, but storms are beginning to take shape in Illinois which has
helped us refine the timing in the TAFs a bit.

Strong wind gusts, not associated with thunderstorms, may be present
near LAF this evening as the low passes by. On the back side of the
low, winds slowly become northwesterly by Thursday morning and
decrease to less than 10kt.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 10 PM EDT this evening for INZ021-028>031-
035>038-043-044.

&&

MESOSCALE...BRB
SHORT TERM...Eckhoff
LONG TERM...KF
AVIATION...Eckhoff
Hazardous weather outlook, Jun 18, 2:57 PM EDT, 2 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
257 PM EDT Wed Jun 18 2025

INZ021-028>031-035>049-051>057-060>065-067>072-191900-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
257 PM EDT Wed Jun 18 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Widespread severe thunderstorms will move across central Indiana
through the evening hours. Damaging winds and tornadoes are the
primary threats, with large hail and localized flash flooding
possible as well. Frequent lightning is also a threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Additional isolated thunderstorms may linger into Thursday.

Heat indices may be as high as 100 to 105 degrees during the
afternoon hours each day Saturday through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters activation is requested through the evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

CP

In the hours before

Local storm report, Jun 18, 5:06 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
506 PM EDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     Tstm Wnd Gst     Warren Park             39.78N 86.05W
06/18/2025  M67 MPH          Marion             IN   Amateur Radio

&&

BH
Local storm report, Jun 18, 5:08 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
508 PM EDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     Tstm Wnd Dmg     3 NE Warren Park        39.80N 86.01W
06/18/2025                   Marion             IN   Amateur Radio

            Seven-inch tree limb was blown down by
            thunderstorm winds at 25th Street and Post
            Road.

&&

BH
Local storm report, Jun 18, 5:10 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
510 PM EDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     Tstm Wnd Dmg     1 ESE Plainfield        39.70N 86.38W
06/18/2025                   Hendricks          IN   Trained Spotter

            Multiple trees and limbs down on Stafford
            Rd. Time estimated.

&&

CP
Local storm report, Jun 18, 5:11 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
511 PM EDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     Tstm Wnd Dmg     2 W Avon                39.76N 86.43W
06/18/2025                   Hendricks          IN   Amateur Radio

            Several 2-3 live tree limbs across power
            lines from thunderstorm winds.

&&

BH
Local storm report, Jun 18, 5:12 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
512 PM EDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     Tstm Wnd Gst     Mooresville             39.62N 86.37W
06/18/2025  M67 MPH          Morgan             IN   Amateur Radio

            Near Mooresville.

&&

BH
Local storm report, Jun 18, 5:13 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
513 PM EDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Tstm Wnd Dmg     2 W Purdue University   40.43N 86.95W
06/18/2025                   Tippecanoe         IN   Public

            Downed power lines on 26 west of Lafayette.
            Report on Twitter. Time estimated.

&&

CP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 5:19 AM EDTSpecial Weather StatementINDFountain, Parke, Vermillion41 min
Jun 18, 6:14 AM EDTSpecial Weather StatementINDParke31 min
Jun 18, 7:31 AM EDTSpecial Weather StatementINDMarion29 min
Jun 18, 7:43 AM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Shelby32 min
Jun 18, 8:03 AM EDTSpecial Weather StatementINDShelby27 min
Jun 18, 8:10 AM EDTSpecial Weather StatementINDShelby35 min
Jun 18, 12:28 PM EDTWind AdvisoryINDBoone, Carroll, Clinton, Fountain, Howard, Montgomery and 5 more10 hr
Jun 18, 1:55 PM EDTSpecial Weather StatementINDMontgomery35 min
Jun 18, 2:19 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion, Warren41 min
Jun 18, 2:31 PM EDTSevere Thunderstorm WarningINDParke, Vermillion, Vigo59 min
Jun 18, 2:36 PM EDTTornado WarningINDFountain, Parke, Vermillion39 min
Jun 18, 2:54 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Fountain, Montgomery, Parke, Tippecanoe and 2 more51 min
Jun 18, 3:00 PM EDTSevere Thunderstorm WarningINDKnox, Sullivan, Vigo45 min
Jun 18, 3:07 PM EDTSevere Thunderstorm WarningINDKnox38 min
Jun 18, 3:07 PM EDTTornado WarningINDCarroll, Tippecanoe38 min
Jun 18, 3:11 PM EDTTornado WarningINDClay, Parke, Vermillion, Vigo24 min
Jun 18, 3:23 PM EDTSevere Thunderstorm Warning Considerable damage threatINDClay, Montgomery, Owen, Parke, Putnam, Vermillion and 1 more52 min
Jun 18, 3:26 PM EDTSevere Thunderstorm Warning Considerable damage threatINDClay, Daviess, Greene, Knox, Owen, Sullivan and 1 more49 min
Jun 18, 3:43 PM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Fountain, Howard, Montgomery and 3 more47 min
Jun 18, 3:53 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBoone, Brown, Hendricks, Marion, Monroe, Montgomery and 3 more52 min
Jun 18, 3:59 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBrown, Daviess, Greene, Lawrence, Martin, Monroe and 1 more46 min
Jun 18, 4:05 PM EDTSevere Thunderstorm Warning Destructive damage threatINDBrown, Greene, Monroe, Morgan, Owen40 min
Jun 18, 4:19 PM EDTSevere Thunderstorm Warning Destructive damage threatINDHamilton, Hancock, Hendricks, Marion, Morgan41 min
Jun 18, 4:21 PM EDTTornado WarningINDBoone, Hendricks, Marion24 min
Jun 18, 4:22 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBoone, Clinton, Hamilton, Hancock, Hendricks, Howard and 4 more38 min
Jun 18, 4:32 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Brown, Hancock, Johnson, Marion, Monroe and 2 more43 min
Jun 18, 4:43 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Lawrence, Monroe47 min
Jun 18, 4:58 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDelaware, Hamilton, Hancock, Henry, Howard, Madison and 3 more47 min
Jun 18, 5:14 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Hancock, Henry, Johnson and 2 more46 min
Jun 18, 5:23 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph37 min
Jun 18, 5:25 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Jackson, Jennings50 min
Jun 18, 5:59 PM EDTSevere Thunderstorm WarningINDRandolph16 min
Jun 18, 6:00 PM EDTSevere Thunderstorm WarningINDDecatur, Rush15 min
Jun 18, 6:38 PM EDTRiver Flood WarningINDCarroll, Howard4 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.